I started Clomid this month- 50mg I think. I had the first day of my cycle on the 31st- started clomid on the 5th day for 5 days, and should be ovulating this weekend. Have been moody all weekend and feel like I am going to start my period- cramping, tender- but should be ovulating.... then yesterday in the middle of the day went to the bathroom and there was bright red blood. I wondered what the heck. It wasnt a lot- thought I was starting early somehow... then it just went away and I have not had bleeding or spotting since that one bathroom trip. Now, however, I am cramping in the back and lower abdomen like I am going to start my period. ANYONE have an experience like this? I am scared I have done something wrong. I wanted to be a success story and get pregnant on the first month... but now I am worried. HELP= advice?
BTW- I am 39yrs- husband is 24 (I KNOW) had two children previously the natural way but they are 18 and 16- had a miscarriage 14yrs ago and one last may... ADVICE???
Without complete evaluation it may be difficult for me to confirm the exact cause of your symptoms. In very few women spotting, or abnormal menstrual bleeding has been reported as a side effect of Clomid.Another possibility is that it could be implantation spotting or you are ovulating. If the spotting is accompanied by other symptoms, like abdominal pain, nausea and vomiting, or fever you should contact your doctor. The only definite way of confirming a pregnancy would be to run a urine/ blood test and get it confirmed by an ultrasound scan. I would suggest waiting for a couple of weeks and in case you do not get your periods, I would recommend getting a urine pregnancy test done. Keep me posted.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.